# SDR UIEA2014110300554

- Difficulty date: November 3, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 39,400 hours, 5,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3115251
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R5 DOOR SLIDE LIGHT INOPERATIVE.  REPLACED R5 DOOR SLIDE LIGHT BATTERY PACK ASSEMBLY IAW AMM 33-51-06-400-801.
